Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 177, NWS St. Louis, MO

July 12, 2009Jefferson County, Saint Louis County, City of Saint Louis, Missouri; Monroe County, Saint Clair County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 12, 2009, 1:07 PM CDT for Jefferson County, Saint Louis County, City of Saint Louis, Missouri; Monroe County, Saint Clair County, Illinois. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2009, 1:07 PM CDT (18:07 UTC)
Expired
Jul 12, 2009, 1:45 PM CDT
In force
38 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Monroe County, IL, Saint Clair County, IL, City of Saint Louis, MO, Jefferson County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 37 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 1:24 PM CDTTSTM WND GST 60Oakville, MOMEASURED 0.40 INCHES OF RAIN AS WELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.1 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -118 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1924 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-118 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 121807
SVRLSX
ILC133-163-MOC099-189-510-121845-
/O.NEW.KLSX.SV.W.0177.090712T1807Z-090712T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
107 PM CDT SUN JUL 12 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MONROE COUNTY IN SOUTHWEST ILLINOIS...
  WESTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
  NORTHEASTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHERN ST. LOUIS CITY IN EAST CENTRAL MISSOURI...

* UNTIL 145 PM CDT

* AT 104 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR HIGH RIDGE...AND MOVING
  EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MANCHESTER...MURPHY...VALLEY PARK...FENTON...DES PERES...SUNSET
  HILLS...KIRKWOOD...WARSON WOODS...OAKLAND...CRESTWOOD...ARNOLD...
  GLENDALE...WEBSTER GROVES...BRENTWOOD...LAKESHIRE...AFFTON...
  OAKVILLE...SHREWSBURY...MEHLVILLE AND MAPLEWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS HAVE DOWNED 3 FOOT DIAMETER TREES IN EUREKA AT 1 PM 
CDT WITH THIS STORM. THIS IS A DANGEROUS STORM... SEEK SAFE SHELTER 
AND STAY AWAY FROM WINDOWS

&&

LAT...LON 3838 9062 3860 9057 3866 9007 3866 9005
      3835 9005
TIME...MOT...LOC 1806Z 266DEG 35KT 3852 9053

$$

BRITT
2 follow-up statements
000 
WWUS53 KLSX 121821
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
121 PM CDT SUN JUL 12 2009

ILC133-163-MOC099-189-510-121845-
/O.CON.KLSX.SV.W.0177.000000T0000Z-090712T1845Z/
MONROE IL-ST. CLAIR IL-JEFFERSON MO-ST. LOUIS CITY MO-ST. LOUIS MO-
121 PM CDT SUN JUL 12 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR SOUTHERN ST. LOUIS...SOUTHERN ST. LOUIS CITY...NORTHEASTERN
JEFFERSON...WESTERN ST. CLAIR AND NORTHERN MONROE COUNTIES...

AT 119 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MEHLVILLE...MOVING EAST
AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  LEMAY...ST. LOUIS...COLUMBIA...DUPO...CAHOKIA...EAST ST. LOUIS...
  MILLSTADT...CENTREVILLE...WASHINGTON PARK...EAST CARONDELET...
  FAIRMONT CITY...NEW HANDOVER...SAUGET...BARR AND FLORAVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.

&&

LAT...LON 3838 9043 3862 9040 3866 9007 3866 9005
      3835 9005
TIME...MOT...LOC 1821Z 266DEG 35KT 3851 9030

$$

BRITT
000 
WWUS53 KLSX 121841
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
141 PM CDT SUN JUL 12 2009

ILC133-163-MOC099-189-510-121851-
/O.EXP.KLSX.SV.W.0177.000000T0000Z-090712T1845Z/
MONROE IL-ST. CLAIR IL-JEFFERSON MO-ST. LOUIS CITY MO-ST. LOUIS MO-
141 PM CDT SUN JUL 12 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ST. LOUIS...SOUTHERN
ST. LOUIS CITY...NORTHEASTERN JEFFERSON...WESTERN ST. CLAIR AND
NORTHERN MONROE COUNTIES WILL EXPIRE AT 145 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA...HOWEVER HEAVY RAIN IS STILL POSSIBLE IN WAKE OF THIS 
THUNDERSTORM.

LAT...LON 3838 9043 3862 9040 3866 9007 3866 9005
      3835 9005
TIME...MOT...LOC 1841Z 266DEG 35KT 3852 9005

$$

SIPPRELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 12:55 PM CDT, 12 minutes earlier.

Area forecast discussion, Jul 12, 12:55 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1255 PM CDT SUN JUL 12 2009

.UPDATE...
/1254 PM CDT SUN JUL 12 2009

HAVE MADE MAJOR ADJUSTMENTS TO THE GOING FCST WITH CONVECTIVE LINE
MOVING THRU THE BI-STATE RGN. GUSTS UP TO 40 MPH AND RAINFALL
AMOUNTS OF AROUND AN INCH HAVE BEEN REPORTED WITH THIS LINE OF
THUNDERSTORMS. HAVE NUDGED TEMPS LOWER WITH ABUNDANCE OF CLOUD
COVER AND COLD POOL RESULTANT FROM STORMS. HAVE PUSHED POPS UP TO
THE MAX ESPECIALLY FOR PORTIONS FOR THE FA SOUTH OF QUINCY AND
INTO THE SOUTHEAST FA. WILL HAVE TO SEE HOW DRIER AIR ASSOCIATED
WITH RIDGE OF SFC HIGH PRESSURE BUILDING OVER WRN GRT LKS RGN WILL
IMPACT CONVECTIVE WEATHER AS IT MOVES EASTWARD AND AMEND THE FCST
AS NECESSARY.

SIPPRELL

&&

.DISCUSSION...
/430 AM CDT SUN JUL 12 2009/

MAIN FORECAST PROBLEM THROUGH MIDWEEK CONTINUES TO BE PINNING
DOWN TSRA CHANCES AS CWA REMAINS ON THE NE PERIPHERY OF UPR RDG.
TODAY IT APPEARS THAT THERE WILL BE TWO DISTINCT CHANCES AT
PRECIP. THE FIRST WILL BE ASSOCIATED WITH BROAD WAA THAT IS
FORECAST FROM E KS TO S MO...AND BELIEVE THIS IS THE FEATURE
AIDING PREDAWN DEVELOPMENT SEEN ON REGIONAL RADAR IMAGERY FROM
NEAR EMP TO NR UNO. ONGOING PRECIP IS MOVING SE AND WOULD MISS
MOST OF OUR CWA ALMOST ENTIRELY...BUT PROGS DO INDICATE WAA LIFTING A BIT
NE THIS MORNING SO HAVE CONTINUED LO POPS OVER SW FRINGES OF OUR
CWA. MEANWHILE...MORE INTENSE LINE OF STORMS NOW PROPAGATING
THROUGH S NE AND N CNTRL KS APPEARS TO BE ASSOCIATED WITH SHORTWV
THAT WILL IMPACT OUR AREA THIS AFTN. THIS SHOULD INCREASE TSRA
CHANCES IN MOST AREAS ALONG AND W OF MISS RIVER...WITH HIGHEST
POPS OVER SW PART OF FA WHERE INSTABILITY AND LIFT ASSOCIATED WITH
Q-STATIONARY FRONTAL BOUNDAY WILL BE JUXTAPOSED.

DETAILS GET MURKIER TONIGHT AND INTO TUESDAY...WITH MODELS
SUGGESTING TWO POSSIBLE SCENARIOS. WRF...GFS...AND LOCAL WRF
SUPPORT THE IDEA THAT W-E LO LVL JET WILL ONCE AGAIN RAMP UP
ACROSS S MO TONIGHT FUELING ANOTHER MCS WITH ITS QPF AXIS
SOMEWHERE OVER THE SW HALF OF THE CWA...WITH WRM ADV GENERATED
TSRA LINGERING ACROSS S AREAS THROUGHOUT MON MRNG.
MEANWHILE...NSSL WRF SUGGESTS A SLIGHTLY DIFFERENT
EVOLUTION...WITH STORMS APPARENTLY RIDING A SHORTWAVE ACROSS IOWA
THIS AFTERNOON AND INTO OUR AREA THIS EVENING. THIS SECOND
SOLUTION ALSO SUGGESTS A FAIRLY SIGNIFICANT INCREASE IN TSRA
COVERAGE LATER THIS EVENING IN S PORTIONS OF OUR CWA AS SHORTWAVE
INTERACTS WITH LO LVL JET...WHICH ALSO SUPPORTS HIGHER POPS.

HAVE CONTINUED TREND OF GOING POPS FOR MON WHICH LEAN TOWARD THE
WRF...GFS...AND LOCAL WRF SOLUTIONS OF TSRA LINGERING IN WAA
PATTERN OVER THE S. HOWEVER...THE NSSL WRF INDICATES STORMS WILL
BE QUITE PROGRESSIVE...AND IF THIS SOLUTION VERIFIES GOING POPS
COULD WELL BE TOO HIGH.

SFC WARM FRONT FORECAST TO LIFT ACROSS AREA MONDAY NIGHT AND
TUESDAY MORNING...AND ALTHOUGH THIS WILL GENERATE A BIT OF LIFT AND
AIRMASS WILL REMAIN UNSTABLE DONT REALLY SEE MUCH IN THE WAY OF
FOCUSED LIFT TO GET STORMS GOING. BY TUE AFTERNOON MOST OF CWA
WILL BE DEEP INTO THE WARM AND HUMID AIRMASS GIVING AREA ANOTHER
REAL TASTE OF SUMMER. FOCUS ON POPS DURING THIS TIME WILL
PRIMARILY BE OVER N SECTIONS OF THE CWA...WHERE FRONTAL
BOUNDARY...INSTABILITY...AND DYNAMICS WILL BE A BIT MORE IN PHASE.
THIS TSRA THREAT SHOULD WORK SLOWLY S ONCE AGAIN ON WEDNESDAY AND
WEDNESDAY NIGHT AS COLD FRONT PUSHES INTO VERY UNSTABLE
AIRMASS...HOWEVER ATTM FORECAST SOUNDINGS INDICATE A FAIRLY
SUBSTANTIAL CAP SO FOR THE TIME BEING HAVE HELD POPS IN LOW CHC
CATEGORY.

NO MAJOR CHANGES TO THE MEDIUM RANGE.

TRUETT

&&

.AVIATION...
/1242 PM CDT SUN JUL 12 2009/

FOR THE 18Z TAFS...

CONVECTIVE LINE OF TSRA MOVING ACRS BI-STATE RGN RESULTING IN
GUSTS UP TO 40 MPH WITH MVFR-IFR CIGS AND VSBYS. WITH BETTER
INSTABILITY TO THE SOUTHEAST HAVE KEPT TSRA CHCS LIMITED OVER
KUIN...YET HAVE EMPHASIZED STRONG WORDING AT KSUS-KSTL PER KCOU
OBS. ANTICATE CONVECTIVE LINE THRU KSUS JUST AT 18Z WITH KSTL ONLY
10 TO 15 MIN AFTERWARD...SHUD LAST FOR AT LEAST AN HR. THEREON
KCOU-KSTL-KSUS SHUD BE PREDOMINANT IN RA CONDITIONS THRU
AFTERNOON AND EVNG TIMEFRAME. NEXT CONCERN LIES WITH CONVECTIVE
COMPLEX OVER WRN IA THAT SHUD MOVE SEWD THRU CENTRAL MO. HAVE
GREATER CHCS OF TSRA THRU KCOU WITH KSTL-KSUS- KUIN AT VCTS FOR
TIME BEING. DRIER AIR AND BROKEN CIGS THRU ALL TAF SITES FOR LATER
PD.

SIPPRELL

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 12, 6:11 AM CDT, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
611 AM CDT SUN JUL 12 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-131115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
611 AM CDT SUN JUL 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT...WITH
THE GREATEST CONCENTRATION OF STORMS EXPECTED FROM CENTRAL INTO
SOUTHEAST MISSOURI. STRONG WINDS...HAIL...AND HEAVY RAIN MAY OCCUR
WITH THE STRONGER STORMS...ESPECIALLY OVER CENTRAL AND SOUTHEAST MISSOURI.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS OVER SOUTHEAST MISSOURI AND
SOUTHWEST ILLINOIS ON MONDAY.

THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER NORTHERN MISSOURI AND
CENTRAL ILLINOIS ON TUESDAY...WITH THIS THREAT OF STORMS
OVERSPREADING MOST OF THE REGION TUESDAY NIGHT AND WEDNESDAY. A
FEW STORMS MAY LINGER OVER SOUTHEAST MISSOURI AND SOUTHWEST
ILLINOIS WEDNESDAY NIGHT AND THURSDAY.

HEAT INDEX VALUES WILL CLIMB TO NEAR 100 DEGREES OVER PARTS OF
THE AREA ON BOTH TUESDAY AND WEDNESDAY AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BECOME NECESSARY THIS AFTERNOON AND
TONIGHT...ESPECIALLY OVER CENTRAL AND SOUTHEAST MISSOURI.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TRUETT

In the hours before

Special weather statement, Jul 12, 10:21 AM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1021 AM CDT SUN JUL 12 2009

MOZ026-034-041-042-047>050-121615-
AUDRAIN MO-BOONE MO-CALLAWAY MO-COLE MO-MONITEAU MO-MONROE MO-OSAGE
MO-SHELBY MO-
1021 AM CDT SUN JUL 12 2009

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHELBY...WESTERN
MONROE...WESTERN AUDRAIN...BOONE...WESTERN CALLAWAY...MONITEAU...COLE
AND OSAGE COUNTIES UNTIL 1115 AM CDT...

AT 1019 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF
MARCELINE TO 9 MILES WEST OF GLASGOW TO NEW FRANKLIN TO 7 MILES
NORTHEAST OF BUNCETON TO 6 MILES NORTHWEST OF HIGH POINT TO IBERIA...
AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CALIFORNIA...
  COLUMBIA...
  ASHLAND...
  JEFFERSON CITY...
  HOLTS SUMMIT...
  FULTON...
  LINN...
  CENTRALIA...
  HIGH POINT...
  ROCHEPORT...
  HICKORY HILL...
  JAMESTOWN...
  MCGIRK...
  RUSSELLVILLE...
  CENTERTOWN...
  EASLEY...
  MIDWAY...
  BRAZITO...
  ST. THOMAS...
  ST. MARTINS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

SIPPRELL
Special weather statement, Jul 12, 11:07 AM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1107 AM CDT SUN JUL 12 2009

MOZ026-034-041-042-049>051-059-062-072-121700-
AUDRAIN MO-BOONE MO-CALLAWAY MO-CRAWFORD MO-FRANKLIN MO-GASCONADE
MO-MONROE MO-MONTGOMERY MO-OSAGE MO-SHELBY MO-
1107 AM CDT SUN JUL 12 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHELBY...MONROE...
AUDRAIN...NORTHEASTERN BOONE...MONTGOMERY...CALLAWAY...GASCONADE...
OSAGE...WESTERN FRANKLIN AND NORTHERN CRAWFORD COUNTIES UNTIL NOON
CDT...

AT 1106 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF
BEVIER TO HIGBEE TO 6 MILES SOUTH OF MURRY TO NEW BLOOMFIELD TO LINN
TO NEWBURG...AND MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.  WIND GUSTS OF UP TO 40
TO 45 MPH HAVE BEEN REPORTED IN COLUMBIA AND JEFFERSON CITY MISSOURI.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LINN...
  FULTON...
  CENTRALIA...
  OWENSVILLE...
  CUBA...
  MEXICO...
  STEELVILLE...
  PARIS...
  HERMANN...
  SHELBINA...
  BOURBON...
  SANTA FE...
  MONTGOMERY CITY...
  MURRY...
  HALLSVILLE...
  STURGEON...
  CHAMOIS...
  BLAND...
  MOUNT STERLING...
  AUXVASSE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

SIPPREL
Special weather statement, Jul 12, 11:51 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1151 AM CDT SUN JUL 12 2009

MOZ051-052-059>062-072-073-121730-
CRAWFORD MO-FRANKLIN MO-GASCONADE MO-LINCOLN MO-MONTGOMERY MO-ST.
CHARLES MO-WARREN MO-WASHINGTON MO-
1151 AM CDT SUN JUL 12 2009

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LINCOLN...MONTGOMERY...
WARREN...WESTERN ST. CHARLES...GASCONADE...FRANKLIN...CRAWFORD AND
WASHINGTON COUNTIES UNTIL 1230 PM CDT...

AT 1149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
MEXICO TO MINEOLA TO CHERRYVILLE...AND MOVING EAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...HERMANN...
MONTGOMERY CITY...BOURBON...WELLSVILLE...SULLIVAN...NEW HAVEN...
ANTHONIES MILL...WARRENTON...UNION...ST. CLAIR...WASHINGTON...WRIGHT
CITY...POTOSI...VILLA RIDGE...TROY...GRAY SUMMIT...WENTZVILLE...
PACIFIC...LEASBURG AND GERALD.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
Special weather statement, Jul 12, 12:01 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1201 PM CDT SUN JUL 12 2009

MOZ084-099-121730-
IRON MO-REYNOLDS MO-
1201 PM CDT SUN JUL 12 2009

...SIGNIFICANT WEATHER ADVISORY FOR IRON AND NORTHERN REYNOLDS
COUNTIES UNTIL 1230 PM CDT...

AT NOON CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OATES...OR 25 MILES EAST OF SALEM...MOVING
EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OATES...BELLEVIEW...
GLOVER...CENTERVILLE...BLACK...LESTERVILLE...HOGAN...GRANITE AND
CHLORIDE.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
Special weather statement, Jul 12, 12:34 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1234 PM CDT SUN JUL 12 2009

ILZ098-099-MOZ052-060>063-065-073>075-084-121815-
CALHOUN IL-FRANKLIN MO-IRON MO-JEFFERSON MO-JERSEY IL-LINCOLN MO-ST.
CHARLES MO-ST. FRANCOIS MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN
MO-WASHINGTON MO-
1234 PM CDT SUN JUL 12 2009

...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN...EASTERN WARREN...ST.
CHARLES...ST. LOUIS...EASTERN FRANKLIN...JEFFERSON...WASHINGTON...
WESTERN STE. GENEVIEVE...ST. FRANCOIS...IRON...CALHOUN AND WESTERN
JERSEY COUNTIES UNTIL 115 PM CDT...

AT 1233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF
DAVIS TO WRIGHT CITY TO 5 MILES SOUTHWEST OF PARKWAY TO BELLEVIEW...
AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...UNION...TROY...ST.
CLAIR...WENTZVILLE...POTOSI...VILLA RIDGE...LAKE ST. LOUIS...GRAY
SUMMIT...ST. PAUL...BISMARCK...DARDENNE PRAIRIE...OFALLON...
PACIFIC...LEADWOOD...COTTLEVILLE...WILDWOOD...WELDON SPRING...BONNE
TERRE...DESLOGE AND ST. PETERS.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:12 PM CDTSevere Thunderstorm WarningLSXMadison, Sainte Genevieve, Saint Francois48 min
Jul 11, 7:41 PM CDTFlash Flood WarningLSXCrawford, Iron, Washington6 hr
Jul 11, 7:42 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve48 min
Jul 11, 8:01 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve30 min
Jul 11, 9:14 PM CDTFlash Flood WarningLSXRandolph6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.